# SDR SWAA2020061580598

- Difficulty date: May 24, 2020
- Submitted: June 15, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 143A7505
- Condition: Corroded
- Location: Bs 500a-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR STRUCTURE R/H Z CHANNEL HAS MULTIPLE SPOTS OF CORROSION B/W BS 500A TO BS 500C. [200-010 RBL 21; WL 155; STR 26R / REMOVED AND RELACED Z CHANNEL AT FWD CARGO COMP FLOOR STRUCTURE R/H SIDE B/W B/S 500A TO BS 500C RBL 21 WL155 STR 26R AS PER B737-7 SRM 51-40-02-0G-0 DRAWING # 143A7505 GS 8184 6/2/20
